Title: Scaling properties of generalized Carlitz sequences of polynomials
Authors: BarbĂ©, AndrĂ© ×
von Haeseler, F
Skordev, G #
Issue Date: Sep-2004
Publisher: Elsevier science bv
Series Title: Discrete applied mathematics vol:143 issue:1-3 pages:166-181
Abstract: We consider graphical representations of generalized Carlitz sequences of polynomials. These generalized Carlitz sequences are based on certain numeration systems of the natural numbers. We establish conditions under which a sequence of properly rescaled graphical representations converges to a limit (w.r.t. Hausdorff distance). (C) 2004 Elsevier B.V. All rights reserved.
ISBN: 03-88
ISSN: 0166-218X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science